Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1996, Volume 8, Issue 2, Pages 157–161 (Mi aa692)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Some results on inverse obstacle problems for the wave equation

Rakesh

Department of Mathematical Sciences University of Delaware, Newark, DE
Full-text PDF (283 kB) Citations (2)
Received: 13.09.1995
Bibliographic databases:
Document Type: Article
Language: English
Citation: Rakesh, “Some results on inverse obstacle problems for the wave equation”, Algebra i Analiz, 8:2 (1996), 157–161; St. Petersburg Math. J., 8:2 (1997), 303–306
Citation in format AMSBIB
\Bibitem{Rak96}
\by Rakesh
\paper Some results on inverse obstacle problems
for the wave equation
\jour Algebra i Analiz
\yr 1996
\vol 8
\issue 2
\pages 157--161
\mathnet{http://mi.mathnet.ru/aa692}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1392030}
\zmath{https://zbmath.org/?q=an:0868.35133}
\transl
\jour St. Petersburg Math. J.
\yr 1997
\vol 8
\issue 2
\pages 303--306
Linking options:
  • https://www.mathnet.ru/eng/aa692
  • https://www.mathnet.ru/eng/aa/v8/i2/p157
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:264
    Full-text PDF :108
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024